Skip to Content

Does dyflucan cause pain in base of stomach?

Responses (2)

subzero58 11 Mar 2010

hi mrs stone, dyflucan just like most meds can hurt your stomach. try eating before you take just about any meds.most people think if i eat before i take my meds they might not work as well. just the opposit is true. give it a try... god bless

missy2 11 Mar 2010

here this may answer you question
What are the possible side effects of Diflucan?
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

fever, chills, body aches, flu symptoms;

severe blistering, peeling, and red skin rash;

easy bruising or bleeding, unusual weakness; or

seizure (convulsions).

Less serious Diflucan side effects may include:

mild nausea, vomiting, diarrhea, or upset stomach;

headache;

dizziness;

unusual or unpleasant taste in your mouth; or

skin rash or itching.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions